MAUDE Adverse Event Report: LIVENOVA CANADA CORP MAPHV WITH PR TREATMENT, A19; MITROFLOW TISSUE HEART VALVE

LIVENOVA CANADA CORP MAPHV WITH PR TREATMENT, A19; MITROFLOW TISSUE HEART VALVE
Model Number DLA19
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 01/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discharged by the hospital.
 
Event or Problem Description
Mitroflow valve dla19 was implanted on (b)(6) 2015.Patient contracted late endocarditis.The valve was explanted after 1.5 years and replaced by cna21 crown.Mitroflow was discarded and is not available for analysis.Patient was discharged.
 
Additional Manufacturer Narrative
Describe event or problem, initial medwatch inadvertently omitted details of the event.
 
Event or Problem Description
Patient was non compliant and left the country, contracted late endocarditis.

Brand Name
MAPHV WITH PR TREATMENT, A19
Common Device Name
MITROFLOW TISSUE HEART VALVE
Manufacturer (Section D)
LIVENOVA CANADA CORP
5005 north fraser way
burnaby, bc
MDR Report Key6531895
Report Number3004478276-2017-00067
Device Sequence Number18890034
Product Code LWR
UDI-Device Identifier00896208000153
UDI-Public(01)00896208000153(240)DLA19(17)161231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model NumberDLA19
Device Catalogue NumberDLA19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR